Volume 9, issue 3 (2005)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 6, 3191–3810
Issue 5, 2557–3190
Issue 4, 1931–2555
Issue 3, 1285–1930
Issue 2, 647–1283
Issue 1, 1–645

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Normalizers of tori

W G Dwyer and C W Wilkerson

Geometry & Topology 9 (2005) 1337–1380

arXiv: math.GR/0508108

Abstract

We determine the groups which can appear as the normalizer of a maximal torus in a connected 2–compact group. The technique depends on using ideas of Tits to give a novel description of the normalizer of the torus in a connected compact Lie group, and then showing that this description can be extended to the 2–compact case.

Keywords
maximal torus, Weyl group, 2–compact group
Mathematical Subject Classification 2000
Primary: 55P35, 55R35
Secondary: 22E10
References
Forward citations
Publication
Received: 3 February 2004
Revised: 25 July 2005
Accepted: 6 May 2004
Published: 30 July 2005
Proposed: Haynes Miller
Seconded: Thomas Goodwillie, Ralph Cohen
Authors
W G Dwyer
Department of Mathematics
University of Notre Dame
Notre Dame
Indiana 46556
USA
C W Wilkerson
Department of Mathematics
Purdue University
West Lafayette
Indiana 47907
USA